Molecular biology of adrenergic receptors.

Journal Article (Journal Article)

Full Text

Duke Authors

Cited Authors

  • Lefkowitz, RJ; Kobilka, BK; Benovic, JL; Bouvier, M; Cotecchia, S; Hausdorff, WP; Dohlman, HG; Regan, JW; Caron, MG

Published Date

  • 1988

Published In

Volume / Issue

  • 53 Pt 1 /

Start / End Page

  • 507 - 514

PubMed ID

  • 2855490

International Standard Serial Number (ISSN)

  • 0091-7451

Digital Object Identifier (DOI)

  • 10.1101/sqb.1988.053.01.058

Language

  • eng

Conference Location

  • United States